journal6 ›› 2012, Vol. 33 ›› Issue (4): 6-10.DOI: 10.3969/j.issn.1007-2985.2012.04.002

• Mathematics • Previous Articles     Next Articles

Nonlinear Boundary Value Problem for Second Order Dynamic Equations on Time Scales


  1. (School of Mathematics and Statistics,Jishou University,Jishou 416000,Hunan  China)
  • Online:2012-07-25 Published:2012-09-11

Abstract: This paper deals with the nonlinear boundary value problem for the second order dynamic equations on time scales.Using fixed-point theorem for the sum of two operators,some sufficient conditions are obtained to guarantee the existence of at least one solution of the boundary value problem.

Key words: time scales, dynamic equation, nonlinear boundary value problem, fixed point

WeChat e-book chaoxing Mobile QQ